# SDR USAA2009062491574

- Difficulty date: April 28, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 69,752 hours, 47,946 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6546921528MA
- Part serial: 843
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - CRACK IN AFT LOWER FRAME OF FORWARD CARGO DOOR BS 460.  REPLACED AFT LOWER FRAME OF FORWARD CARGO DOOR BS 460 IAW US AIRWAYS EA 130257.
